MathSciNet Relay Station
MathSciNet bibliographic data
MR2682118 (2012b:35331) 35Q55 (34A33 37L60 39A12 58E05 78A40)
Zhang, Guoping; Pankov, Alexander Standing wave solutions of the discrete non-linear Schrödinger equations with unbounded potentials. II. Appl. Anal. 89 (2010), no. 9, 1541–1557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement